# SDR ASOA200900367

- Difficulty date: March 31, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR72
- Aircraft serial: 395
- Aircraft time: 30,307 hours, 34,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT SIGN AT ASD, ON LAV FWD WALL, HAS LOWER BULBS INOP.
